.comment-link {margin-left:.6em;}

OVERCOMER

A Hepc blog, genotype 1, from discovery of virus, till (hopefully) the successful outcome. Also logging the mental, emotional and spiritual journey that this will entail. The entire contents of this blog are copyrighted by Paul Wilcox and Paul Wilcox reserves all rights granted by law to be associated with this blog.

Name:
Location: United Kingdom

Friday, January 25, 2008

Trammy Dodger

+++++++++++++++++++++++++++++++++++++++++++++++++++

I have come across many people who are finding Tramadol a very dodgy drug indeed. It definitely does not seem to mix well with combination therapy.
Some painkillers (Tramadol is a painkiller) can be used as recreational drugs. These are drugs that can be used to experience a high. If tramadol is used like this it can cause alarming effects. As little as 700mgs can cause severe fits. At low doses tramadol can cause huge mood swings. Some have described it as very “trippy” and have found that at night they can experience, “seeing pictures in their head”.
There have been many reports of suicidal thinking while on Tramadol.
The thing is, they don’t know what is in it or how it works.
Read that again!! They don’t know what is in it or how it works.
The makers are not saying anything – nothing at all.
The Mayo clinic says that Tramadol is a mix of three drugs.
1) A MAOI (antidepressant)
2) A weak opiod
3) An adrenergic (adrenaline booster)
If tramadol is mixed with another SSRI antidepressant the patient is likely to experience serotonin syndrome and be subject to anything from a severe case of the jitters to total fits.
The medical profession is finding that tramadol, far from being safe, is highly addictive – especially psychologically.
Withdrawl has to be taken very slowly and gradually, reducing the dose week by week.

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home